# SDR R5KB2013013150363

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 42,419 hours, 26,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CORD OF FLOORBEAM CORRODED ON FLOORBEAM AT STA 1110, LEFT BUTTLINE 24 TO 52.
